Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Dirac quantum fields on a manifold


Author: J. Dimock
Journal: Trans. Amer. Math. Soc. 269 (1982), 133-147
MSC: Primary 81E20; Secondary 46L60, 81E05
DOI: https://doi.org/10.1090/S0002-9947-1982-0637032-8
MathSciNet review: 637032
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: On globally hyperbolic Lorentzian manifolds we construct field operators which satisfy the Dirac equation and have a causal anticommutator. Ambiguities in the construction are removed by formulating the theory in terms of $ {C^{\ast}}$ algebras of local observables. A generalized form of the Haag-Kastler axioms is verified.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 81E20, 46L60, 81E05

Retrieve articles in all journals with MSC: 81E20, 46L60, 81E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0637032-8
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society